# SDR DLM88001742

- Difficulty date: September 8, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 28,851 hours, 23,308 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Separated
- Location: Left A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT APPROX 12500, HEARD THUMP AND IMM CABIN PRESS BUMP.  LEVEL OFF AT 14000.  RETURNED TO MKE.  ON DESCENT FLOW LIGHT WAS ILLUM WHEN THROTTLES WERE RETARDED.  FOUND OUTLET DUCT OF LEFT COOLING TURBINE OFF.  RESECURED AND TORQUED PER DMM 21-51-01-2.  LEAK CHECKED DUCT AND RAN A/C PACK PER 21-00-00-0.  RAN BOTH PACKS WITH ENG RUNNING.  VERIFIED BOTH PACKS, PRESS AIRCRAFT NORMAL.
